MAUDE Adverse Event Report: STRYKER SPINE-US 9MM X 6DEG X 11MM X 23MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US 9MM X 6DEG X 11MM X 23MM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48951096
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in a follow up ct scan of a patient who had surgery about three months ago, the doctor confirmed that the cage was broken between the vertebral bodies.The patient did not have an adverse event and a revision surgery was not planed.
 
Additional Manufacturer Narrative
X-ray review, product history review, complaint history review, nc/capa history review, labelling review, risk assessment the reported event was confirmed based on the review of x-ray images.The different lot #s were reported.Manufacturing records were reviewed for both lots and no relevant issues were identified.No similar complaint was reported on the cage with the same lot number.Based upon the review of available information, it cannot be determined when the cage fracture was initiated.The root cause of the reported cage fracture cannot be determined due to insufficient information and product not returned for analysis.If devices and/or additional information become available, this investigation will be reopened.
 
Event or Problem Description

Brand Name
9MM X 6DEG X 11MM X 23MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7445134
Report Number3004024955-2018-00020
Device Sequence Number16513058
Product Code MAX
UDI-Device Identifier07613327117561
UDI-Public(01)07613327117561
Combination Product (Y/N)N
PMA/510(K) Number
K160955
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48951096
Device Catalogue Number48951096
Device Lot NumberD7DM OR AY26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1